What medicines other than metformin are their to use?

What medicines other than metformin are their to use?

Ive been taken metformin for my diabetes. however side effects on my stomach arent good, ive tried to take it with food and it dont work out any better.
what other medicines are their to help with diabetes and how to take them?
i see my dr thursday and would like to have something to suggest
thanks
christopher

A DiabetesTeam Member said:

I was put on metformin when I found out I had diabetes and had a very bad side effects from it. I ask my doctor about the other medications and she said they all have bad side effects. I could not go thru anything like that again. I thought I was going to die from the metformin. she suggested insulin. and said it does not have any side effects and I could use the epi pen which I donot feel at all. it works great. with no pain. with the epi pen you donot even feel it go in. and no side effects. I could not ask for more.best decision I have ever made.

posted 5 months ago
A DiabetesTeam Member said:

Have U tried glumetza er which is metformin but it realeases slower and doesn’t cause the same stomach upset.. I also started with metformin..

posted 5 months ago
A DiabetesTeam Member said:

Metformin is free on my plan. I had been taking one 500 mg tab in the am, but when my doctor saw that my A1C went up over 7 he put me on an additional 500 mg at night (I went on a cruise and really blew it!). I was having stomach problems too, so I went ahead, got my A1C down (ate right, lost weight), and then took it upon myself to stop the pm tab (my doctor retired, but I will be going to another doctor next month). Now I am back to normal. My nutritionist suggested that maybe I should find another med to replace the metformin, but I do not want to be paying a high price on my plan for it. If my A1C is good, I really want to continue with the one tab in the am. By the way Christopher, what will the ozempic be costing you? I have seen it advertised on TV but cannot remember if it is a tab or a non-insulin injection. I think those injection-type medications are very expensive.

posted 6 months ago
A DiabetesTeam Member said:

Get off of metaforum before it kills you. Those were my symptoms couldn't eat stomach cramping all the time calling in pain gas horrible medicine I stopped taking it and I told my doctor you can take it. Safer choice insulin

posted 6 months ago
A DiabetesTeam Member said:

I suffered for 2 years on Metformin and ended up on Insulin 70/30 mix...much better control for me and no side effects!

posted 6 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in